# SDR UPS98228011

- Difficulty date: October 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936UP
- Make and model: Boeing 727108C
- Aircraft serial: 19503
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support
- Condition: Corroded
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C SUPPORT ASSY CORRODED FOR RT I/B FLAP I/B TRACK AT ATTACH HOLE FOR MLG FITTING BOLT.  SUPPORT ASSY REPLACED IAW MM 32-11-51.
